Stochastic recursive inclusion in two timescales with an application to the lagrangian dual problem

A. Ramaswamy, S. Bhatnagar, Stochastics 88 (2016) 1173–1187.

Download
No fulltext has been uploaded.
Journal Article | English
Author
;
Publishing Year
Journal Title
Stochastics
Volume
88
Issue
8
Page
1173-1187
LibreCat-ID

Cite this

Ramaswamy A, Bhatnagar S. Stochastic recursive inclusion in two timescales with an application to the lagrangian dual problem. Stochastics. 2016;88(8):1173-1187.
Ramaswamy, A., & Bhatnagar, S. (2016). Stochastic recursive inclusion in two timescales with an application to the lagrangian dual problem. Stochastics, 88(8), 1173–1187.
@article{Ramaswamy_Bhatnagar_2016, title={Stochastic recursive inclusion in two timescales with an application to the lagrangian dual problem}, volume={88}, number={8}, journal={Stochastics}, publisher={Taylor \& Francis}, author={Ramaswamy, Arunselvan and Bhatnagar, Shalabh}, year={2016}, pages={1173–1187} }
Ramaswamy, Arunselvan, and Shalabh Bhatnagar. “Stochastic Recursive Inclusion in Two Timescales with an Application to the Lagrangian Dual Problem.” Stochastics 88, no. 8 (2016): 1173–87.
A. Ramaswamy and S. Bhatnagar, “Stochastic recursive inclusion in two timescales with an application to the lagrangian dual problem,” Stochastics, vol. 88, no. 8, pp. 1173–1187, 2016.
Ramaswamy, Arunselvan, and Shalabh Bhatnagar. “Stochastic Recursive Inclusion in Two Timescales with an Application to the Lagrangian Dual Problem.” Stochastics, vol. 88, no. 8, Taylor \& Francis, 2016, pp. 1173–87.

Export

Marked Publications

Open Data LibreCat

Search this title in

Google Scholar